Please use this identifier to cite or link to this item: https://ahro.austin.org.au/austinjspui/handle/1/10905
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAzad, Arun Aen
dc.contributor.authorKaufman, Melissaen
dc.contributor.authorJayarajan, Jyotsnaen
dc.date.accessioned2015-05-16T00:28:56Z
dc.date.available2015-05-16T00:28:56Z
dc.date.issued2009-07-23en
dc.identifier.citationCases Journal 2009; 2(): 8552en
dc.identifier.govdoc19830081en
dc.identifier.otherPUBMEDen
dc.identifier.urihttp://ahro.austin.org.au/austinjspui/handle/1/10905en
dc.description.abstractDocetaxel chemotherapy is increasingly used in the treatment of castration-resistant prostate cancer. Cutaneous toxicity is common with docetaxel, occurring in up to 75% of cases. We present an unusual case of castration-resistant prostate cancer in which our patient developed recurrent but transient episodes of skin rash following each cycle of docetaxel. Initially, the rash was attributed to docetaxel cutaneous toxicity however a microbiological diagnosis of Trichophyton rubrum was subsequently made. We postulated that dexamethasone pre-medication transiently suppressed anti-fungal immunity, and indeed further flares were prevented by significantly reducing the dose of dexamethasone while continuing treatment with docetaxel.en
dc.language.isoenen
dc.titleDexamethasone-induced flares of Trichophyton rubrum masquerading as docetaxel cutaneous toxicity: a case report.en
dc.typeJournal Articleen
dc.identifier.journaltitleCases journalen
dc.identifier.affiliationLudwig Institute for Cancer Research, University of Melbourne, Austin Hospital, Austin Health, 145-163 Studley Road, Heidelberg, Victoria, Australia, 3084.en
dc.identifier.doi10.4076/1757-1626-2-8552en
dc.description.pages8552en
dc.relation.urlhttps://pubmed.ncbi.nlm.nih.gov/19830081en
dc.type.austinJournal Articleen
item.grantfulltextnone-
item.cerifentitytypePublications-
item.fulltextNo Fulltext-
item.openairetypeJournal Article-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.languageiso639-1en-
crisitem.author.deptUrology-
Appears in Collections:Journal articles
Show simple item record

Google ScholarTM

Check


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.